# SDR CALA2016102400812

- Difficulty date: October 24, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N68801
- Make and model: Boeing 737924ER
- Aircraft serial: 42740
- Aircraft time: 10,290 hours, 3,589 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE IS HANGING DOWN. REPLACED THE SLIDE PACK IAW AMM 25-66-01
